71.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Numbness, anyone else? Chemo related

1 REPLY 1
waveylocks
Member

Re: Numbness, anyone else? Chemo related

So sorry to hear about the numbness. I had FEC-T and the Doxetaxek has left me with partly numb feet. Been a year now and it's not going so reckon that'll be permenant.

 

re the tingling lips etc... Have you had your B12 level checked recently. I only ask because low levels can causing tingling and numbness. Your GP should be able to do a blood test. 

It's reecommended that B12 should be over 500

Just a thought.....xxx 

 

namaste
Member

Numbness, anyone else? Chemo related

Hi, I was diagnosed with tnbc 3 years ago and it's now 2 years since I finished treatment. I did have a recurrence last year but just had a masectomy, no further chemo.

 

My question is about pacletaxol. I had 11/12 weekly sessions and then stopped due to toxicity. I had numbness in my legs, feet, nose, lips, genitals and hands together with odd sensations that were put down to the nerve pathways being disrupted. I also had 4 AC but that caused different issues 🙂

 

Two years later I've been advised the neuropathy in my hands and feet is probably permanent. The rest did gradually get better although my 'sensations' have never returned to 'normal'.

 

Over the last year I've developed tinnitus, my tastebuds get very confused (for want of a better word!) and just lately my lips have started tingling and going numb for no particular reason.

 

Has this happened to anyone else? I'm trying to work out if it's related to what happened during chemo or if it's something completely seperate that I need to see the GP about (yet again)

 

I do sometimes feel I've forever got something wrong with me but can't work out if I'm being over dramatic or not!

 

Thanks